The Aword

  • Increase font size
  • Default font size
  • Decrease font size
Welcome, Guest

Withdrawal from morohine
(1 viewing) (1) Guest
  • Page:
  • 1

TOPIC: Withdrawal from morohine

Withdrawal from morohine 11 months, 3 weeks ago #2013

I have been on morphine 60mg per day fir 15 years. I was getting bad side effects so my gp suggested I come off it as sometimes these opioids cause pain rather than help with chronic pain. That was three months ago. This Saturday I will be completely off. However, I have had chronic nausea and burning in stomach all this time. The gp's say its withdrawal symptoms but it all seems to be getting worse, the two gp's I have spoken to keep saying it will go but the symptoms haven't. Do you think I have a stomach infection or are these the symptoms that happen when coming off morphine?

Thanks everyone for any replies. I am happy to have found this site as I live in Somerset.

Re: Withdrawal from morohine 11 months, 3 weeks ago #2014

Are there any active members on this site? I am new but have posted two posts and not had any replies! Am I doing something wrong? Would appreciate some form of reply please.

Re: Withdrawal from morohine 10 months, 2 weeks ago #2023

I haven't taken morphine so I can't help you with your questions regarding it. I can tell you that I have found relief from taking a plant called Kratom. There is much misinformation regarding it online as it is a serious threat to the pharmaceutical companies. It works great in low doses as a pain reliever and it also gives a boost of energy with positive mental thoughts and clarity. Do your own research on it before deciding to try it
The following user(s) said Thank You: ann
  • Page:
  • 1
Time to create page: 0.21 seconds